# SDR VNAA202311280007

- Difficulty date: October 6, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS BTW FS1000.00 TO FS1047.00 BTW STGR#27 TO STGR#25 RH SIDE EXTERNAL FUSELAGE.  NICKS ON FUSELAGE SKIN BTW FS1000 TO FS1047, BTW STGR 26RH TO STGR 25RH AND BTW FS1000 TO FS1031, BTW STGR 27 TO STGR 26RH WERE BLENDED OUT PER CRJ900 SRM 51-12-00-001-001-A01 AND MEASURED WITHIN LIMITS PER CRJ900 SRM 53-61-01-101-003-A02. NICKS ON FUSELAGE SKIN BTW FS1031 TO FS1047, BTW STGR 27 TO STGR 25RH WAS REPAIRED PER EA 23-C9-53-1505 REV. IR.
